# SDR SWIA202161981

- Difficulty date: August 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT NOTED BETWEEN FS333.00-FS349.00 AND STRG27-STRG26L (MARKED)     (C-CHECK RO 10/29/2021)    REPAIRED DENT AND GOUGE LOCATED BETWEEN FS333.00-FS349.00 BETWEEN STGR 27-STGR26L. REF REO 670-53-21-2127 REV -- DATED 2021-09-14 ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY
